# SDR UALA2011051202354

- Difficulty date: May 12, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 60,743 hours, 10,891 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT DAMAGED AT 14D.  REPLACED LIGHT ASSY, OP CHECKS GOOD.
